# SDR A6WA20121101576

- Difficulty date: October 18, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 21,702 hours, 20,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIP CRACKED AT FS 484 LBL 36.  REPAIRED CRACKED CLIP AT FS 484 LBL 36 IAW REO 601R-53-41-059 REV B.
